MAUDE Adverse Event Report: EL. EN. ELECTRONIC ENGINEERING SPA ELITE IQ

EL. EN. ELECTRONIC ENGINEERING SPA ELITE IQ
Model Number M122B1
Medical Device Problem Code Radiation Output Problem (4026)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the power from the laser energy was painful while using elite iq.Site confirmed no patient injury occurred.Technician found the handpiece delivering low energy >20% out of specification.Due to the energy operating out of the specification range, this event is an aro (accidental radiation occurrence) and therefore reportable.

Brand Name
ELITE IQ
Common Device Name
ELITE IQ
Manufacturer (Section D)
EL. EN. ELECTRONIC ENGINEERING SPA
via baldanzese 17
calenzano, 50041
IT  50041
MDR Report Key15052736
Report Number1222993-2022-00028
Device Sequence Number5500767
Product Code GEX
UDI-Device Identifier08057017760450
UDI-Public(01)08057017760450(11)211119
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2022
Report Date (Section F) 07/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberM122B1
Device Catalogue Number105-7041-000
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/20/2022
Event Location Outpatient Treatment Facility
Date Report to Manufacturer06/30/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/19/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/19/2022